EconPapers    
Economics at your fingertips  
 

Variational Image Denoising Approach with Diffusion Porous Media Flow

Tudor Barbu

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

A novel PDE-based image denoising approach is proposed in this paper. One designs here a nonlinear filter for image noise reduction based on the diffusion flow generated by the porous media equation , where is a nonlinear continuous function of the form , . With respect to standard 2D Gaussian smoothing and some nonlinear PDE-based filters, this one is more efficient to remove noise from degraded images and also to reduce “staircasing†effects and preserve the image edges.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/856876.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/856876.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:856876

DOI: 10.1155/2013/856876

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:856876